# SDR AALA202212213451

- Difficulty date: December 20, 2022
- Submitted: December 21, 2022
- Operation: Air carrier
- Aircraft: N534UW
- Make and model: Airbus A321-231
- Aircraft serial: 3989
- Aircraft time: 45,410 hours, 16,838 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 132470
- Condition: Faulted
- Location: Emergency Lights
- Part time: 45,410 hours, 16,838 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CABIN INTERCOMMUNICATION DATA SYSTEM 1 SHOWS CLASS 1 FAULT FOR EMERGENCY POWER SUPPLY UNIT (15WL). REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT (15WL) PER AMM 33-51-38.
